This topic contains 1 reply, has 2 voices, and was last updated by  Jeff 2 weeks ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
  • #98515


    Quick question my father just started taking beta glucan. He has gall bladder cancer but healthy so far. Once he started taking the supplement he indicated that he started getting chills, feeling light headed and weak. He wants to stop because he didn't feel that way before. This is day 2. Is this a normal reaction?



    I started Mom on the Synergy Brand of Beta Glucan in January along with Flaxoil/cottage cheese mix. Mom had the same reaction as your Dad and I monitored her
    Blood Pressure and it dropped too low. Mom takes BP Meds once daily 1st thing in the morning. I ended up just giving her 1 Synergy Immune support pill (125mg Beta Glucan at Lunch) and then 500mg at 5-6PM before supper and then 500mg at 10:30 – 11PM. This balanced out her BP. She still gets the Hot/Cold chills and is tired. Initially with the Flax mix and Beta Glucan she got a lot of gas and very loose bowels … much better now. Also she gets more nasal discharge and mucus in her lungs … so maybe this is working. She also takes 200mg B17 at lunch and 500mg B17 at supper. The B17 ALSO reduces her BP and it went too low last fall when she was on 1600mgs. It's all a balancing game … that's for sure! Mom has stage IV lung cancer in lower right lobe … never smoked!

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.